RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2012, Volume 5, Issue 3  


Sharp theorems on multipliers and distances in harmonic function spaces in higher dimension
Miloš Arsenović, Romi F. Shamoyan
291
Simultaneous effects of slip conditions and wall properties on MHD peristaltic flow of a Maxwell fluid with heat transfer
Kalidas Das
303
The Two-Square Lemma and the connecting morphism in a preabelian category
Yaroslav A. Kopylov
316
On the approximation of a parabolic inverse problem by pseudoparabolic one
Anna Sh. Lyubanova
326
On an ill-posed problem for the heat equation
Roman E. Puzyrev, Alexander A. Shlapunov
337
Thermophysical propeties of quantum-statistical system with fractional power-low spectrum
Zaur Z. Alisultanov, Ruslan P. Meilanov
349
On the lower critical load of the elastic cylindrical shell with axial compression
Alexander N. Blinov
359
An integral representation and computation of multiple sum in the theory of cubature formulas
Georgy P. Egorychev
363
Spin-wave resonance in $\mathrm{NiFe/Dy}_x\mathrm{Co}_{1-x}/\mathrm{NiFe}$ structures with positive exchange interaction value between the ferromagnetic layers
Rauf S. Iskhakov, Sergey V. Stolyar, Mihail V. Chizhik, Lidiya A. Chekanova, Viktor Yu. Yakovchuk
370
Estimates for the norm of the error functional in $H_\alpha$ for cubature formulas which exact for Haar polynomials in the two-dimensional case
Kirill A. Kirillov
382
Decomposition of transvection in elementary group
Vladimir A. Koibaev
388
Einstein's equations on a $4$-manifold of conformal torsion-free connection
Leonid N. Krivonosov, Vyacheslav A. Luk'yanov
393
The calculation of monomial functions for solving the general system of algebraic equations
Vladimir R. Kulikov
409
On elliptic equations with spectral parameter and discontinuous nonlinearity
Dmitry K. Potapov
417
The boundary behavior of the Bochner–Martinelli integral in domains with conical wedges
Barlykbay B. Prenov
422
On Shunkov groups with one saturated condition
Konstantin A. Philippov
430
Журнал Сибирского федерального университета. Серия "Математика и физика"
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019